# SDR GUUA11180701

- Difficulty date: November 18, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 21,989 hours, 36,900 cycles
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9237,  DURING FLIGHT LANDING GEAR UNSAFE LIGHT FLASHES INTERMITTENTLY.  ADJUSTED LT MAIN LANDING GEAR UPLOCK SWITCH.
